# SDR USAA980643

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654581945
- Condition: Cracked
- Location: Bs 259
- Part time: 44,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING DROP IN VISUAL INSPECTION, FOUND A CRACK APPROX 2.2 INCHES LONG IN RADIUS OF ANGLE BL 0 WL 192.5 STATION 259.5 NOSE WHEEL WELL.  PART REPLACED WITH IDENTICAL PART PER BOEING 737-200 SRM 51-20-1, 51-40-1.  (M)
